MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Atrial Fibrillation (1729); Stroke/CVA (1770); Tachycardia (2095); Heart Block (4444)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(4)- envision ide study, patient site (b)(6).It was reported that on (b)(6) 2026, a 27mm navitor vision valve was chosen for implant using a large flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 22mm non-abbott balloon.The final implant depth at non-coronary cusp (ncc) was 3.6mm and left coronary cusp (lcc) was 5.7mm.During the testing of the pacing wires, the patient went into supraventricular tachycardia (svt) and required cardioversion.Patient was back in normal sinus rhythm (nsr) post one shock.Post-procedure, the patient experienced weakness on the left side and garbled speech.A stat ct of the brain suggested embolic thrombus right cerebral artery.Plavix was started.On (b)(6) 2026, the patient was noted to be in accelerated junctional rhythm and a left bundle branch block was also noted on the ecg.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50697656
Report Number2135147-2026-06097
Device Sequence Number20312265
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)280513
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number10889669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight222 LB